# SDR CALA9901000

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 312, LBL 44.  THE CORRODED AREA WAS CUT OUT.  A REPAIR DOUBLER AND FILLER WAS INSTALLED IAW SRM 53-10-8, 51-30-2, AND 51-10-6.
